# SDR ASAA1058452

- Difficulty date: October 27, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 16,444 hours, 4,824 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WX FAIL ILLUMINATED DURING WX TEST THEN WENT AWAY AFTER 1 MINUTE.  IRU'S WERE ALIGNED.  OPERATIONALLY CHECKS GOOD.  REF AMM 34 43 00 710 802 001.  NO HISTORY LAST 30 DAYS.
